You have activated the high contrast version of the site. For more info on this topic, please visit this page.
Certain anti-cancer medications tend to weaken the parts of your body that are most subject to wear and tear: the palms of your hands and the soles of your feet. The elbows, armpits and areas subject to pressure, for example under your belt or your bra straps may also be concerned. The symptoms are called the hand-foot (palmo-plantar) syndrome. They are sometimes exacerbated by heat, friction or pressure; they are, however, reversible once the treatment is over.
If you notice anything unusual about your skin, point it out to your care team, as this syndrome can quickly become a handicap.
+ ALSO AVAILABLE
An appointment with a chiropodist at the HUG can provide a vast range of specialized care: from prevention by eliminating calluses to the treatment of more serious side effects.